# SDR A6WA2020013147139

- Difficulty date: January 30, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 36,345 hours, 35,038 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

INFLIGHT WHEN FLAPS WERE SELECTED TO 45 DEGREES, EICAS PAGE SHOWS FLAPS AT 42 DEGREES ON BOTH WINGS. NO CAUTION MESSGES. EXECUTED GO-AROUND, FLAPS RETRACTED NORMALLY, UPON EXTENSION BOTH FLAPS SHOW 42 DEGREES.   AIRCRAFT REMOVED FROM SERVICE  COMPLIED WITH FECU ADJUSTMENT TEST IAW AMM 27-51-05 FOUND ALL FLAP POSITION INDICATIONS NORMAL, OPS CHECKED GOOD, EICAS INDICATIONS NORMAL, INSPECTED FLAPS,  NO DEFECTS.
